Mathematical Research Letters

Volume 14 (2007)

Number 2

A remark on 'Some numerical results in complex differential geometry'

Pages: 165 – 171

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n2.a1

Authors

Kefeng Liu (University of California at Los Angeles)

Xiaonan Ma (Ecole Polytechnique)

Abstract

In this note we verify certain statement about the operator $Q_K$ constructed by Donaldson in \cite{D05} by using the full asymptotic expansion of Bergman kernel obtained in \cite{DLM04a} and \cite{MM04a}.

Full Text (PDF format)